You are here

2019 Agenda

Monday, July 22

10:00 - 12:30pm

10:00 - 12:30pm 231
Open to NRF Council Members only.

12:30 - 3:30pm

12:30 - 3:30pm 231
Open to NRF Council Members only.

4:00 - 4:30pm

4:00 - 4:30pm 211
Keynote sessions are solo presentations from industry leaders designed to inspire action and contextualize the case studies and deep dives to follow.

4:30 - 4:50pm

4:30 - 4:50pm 226
Case studies are 20 minute presentations focusing on one facet of an event theme. Presented on the keynote stage, these sessions will feature brand-specific examples applicable to industry professionals in marketing, data and analytics,... learn more

4:50 - 5:50pm

4:50 - 5:50pm 221
Deep Dive sessions are comprised of short, highly tactical presentations followed by roundtable discussions. The presentations are designed to provide actionable solutions for specific retail professionals, which will be explored and... learn more

6:00 - 8:00pm

6:00 - 8:00pm 156

Tuesday, July 23

8:00 - 8:30am

8:00 - 8:30am 156

8:30 - 9:00am

8:30 - 9:00am 211
Keynote sessions are solo presentations from industry leaders designed to inspire action and contextualize the case studies and deep dives to follow.

9:00 - 9:20am

9:00 - 9:20am 226
Case studies are 20 minute presentations focusing on one facet of an event theme. Presented on the keynote stage, these sessions will feature brand-specific examples applicable to industry professionals in marketing, data and analytics,... learn more

9:20 - 9:40am

9:20 - 9:40am 226
Case studies are 20 minute presentations focusing on one facet of an event theme. Presented on the keynote stage, these sessions will feature brand-specific examples applicable to industry professionals in marketing, data and analytics,... learn more

9:40 - 10:00am

9:40 - 10:00am 226
Case studies are 20 minute presentations focusing on one facet of an event theme. Presented on the keynote stage, these sessions will feature brand-specific examples applicable to industry professionals in marketing, data and analytics,... learn more

10:00 - 11:00am

10:00 - 11:00am 156

11:00 - 12:30pm

11:00 - 12:30pm 221
Attendees will have a choice of three Deep Dives running concurrently. These sessions are comprised of short, highly tactical presentations followed by roundtable discussions. The presentations are designed to provide actionable solutions... learn more
11:00 - 12:30pm 221
Attendees will have a choice of three Deep Dives running concurrently. These sessions are comprised of short, highly tactical presentations followed by roundtable discussions. The presentations are designed to provide actionable solutions... learn more
11:00 - 12:30pm 221
Attendees will have a choice of three Deep Dives running concurrently. These sessions are comprised of short, highly tactical presentations followed by roundtable discussions. The presentations are designed to provide actionable solutions... learn more

12:30 - 1:30pm

12:30 - 1:30pm 156

1:30 - 2:00pm

1:30 - 2:00pm 211
Keynote sessions are solo presentations from industry leaders designed to inspire action and contextualize the case studies and deep dives to follow.

2:00 - 2:20pm

2:00 - 2:20pm 226
Case studies are 20 minute presentations focusing on one facet of an event theme. Presented on the keynote stage, these sessions will feature brand-specific examples applicable to industry professionals in marketing, data and analytics,... learn more

2:20 - 2:40pm

2:20 - 2:40pm 226
Case studies are 20 minute presentations focusing on one facet of an event theme. Presented on the keynote stage, these sessions will feature brand-specific examples applicable to industry professionals in marketing, data and analytics,... learn more

2:40 - 3:00pm

2:40 - 3:00pm 226
Case studies are 20 minute presentations focusing on one facet of an event theme. Presented on the keynote stage, these sessions will feature brand-specific examples applicable to industry professionals in marketing, data and analytics,... learn more

3:00 - 4:00pm

3:00 - 5:30pm

3:00 - 5:30pm 231
Open to NRF Council Members only.

4:00 - 5:30pm

4:00 - 5:30pm 221
Attendees will have a choice of three Deep Dives running concurrently. These sessions are comprised of short, highly tactical presentations followed by roundtable discussions. The presentations are designed to provide actionable solutions... learn more
4:00 - 5:30pm 221
Attendees will have a choice of three Deep Dives running concurrently. These sessions are comprised of short, highly tactical presentations followed by roundtable discussions. The presentations are designed to provide actionable solutions... learn more
4:00 - 5:30pm 221
Tactical presentations followed by in-depth roundtable discussions. Topics to be explored include: ROI of content creation The recipe for influencer marketing success 

5:30 - 7:00pm

Wednesday, July 24

8:00 - 8:30am

8:00 - 8:30am 156

8:30 - 9:00am

8:30 - 9:00am 211
Keynote sessions are solo presentations from industry leaders designed to inspire action and contextualize the case studies and deep dives to follow.

9:00 - 9:20am

9:00 - 9:20am 226
Case studies are 20 minute presentations focusing on one facet of an event theme. Presented on the keynote stage, these sessions will feature brand-specific examples applicable to industry professionals in marketing, data and analytics,... learn more

9:20 - 11:00am

9:20 - 11:00am 221
Deep Dive sessions are comprised of short, highly tactical presentations followed by roundtable discussions. The presentations are designed to provide actionable solutions for specific retail professionals, which will be explored and... learn more

11:00 - 11:30am

11:00 - 11:30am 211

11:30 - 12:00pm

11:30 - 12:00pm 156